Previous Question Answers

 
print
Question :
Posted On : 02 Mar 2017
Dear dr
on the top of BCG vaccination abscess{1cmx1cm}developed azithromycin is given what further should be done._?
0
Expert Answer :
After giving a full course of antibiotics,if the abscess persists,then you should consult your pediatrician who shall examine to find out whether it needs any incision and drainage.Mostly the abscess which develops following BCG is sterile one and does not require any antibiotics unless it persisits for a long time and there are signs of inflammation e.g redness ,swelling,pain and tenderness etc.
Answer Discussion :
No answer discussion available.



ask a doctor
Ask a Doctor
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0